HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Iterated Boolean random varieties and application to fracture statistics models

Abstract : Models of random sets and of point processes are introduced to simulate some specific clustering of points, namely on random lines in R2 and R3 and on random planes in R3. The corresponding point processes are special cases of Cox processes. The generating distribution function of the probability distribution of the number of points in a convex set K and the Choquet capacity T (K) are given. A possible application is to model point defects in materials with some degree of alignment. Theoretical results on the probability of fracture of convex specimens in the framework of the weakest link assumption are derived, and used to compare geometrical effects on the sensitivity of materials to fracture.
Document type :
Journal articles
Complete list of metadata

Contributor : Dominique Jeulin Connect in order to contact the contributor
Submitted on : Monday, January 9, 2017 - 6:38:30 PM
Last modification on : Wednesday, November 17, 2021 - 12:27:13 PM


Distributed under a Creative Commons Attribution - NonCommercial - NoDerivatives 4.0 International License

Links full text




Dominique Jeulin. Iterated Boolean random varieties and application to fracture statistics models. Applications of Mathematics, Akademie věd České republiky, Matematický ústav, 2016, Volume 61, Issue 4, pp 363-386. ⟨10.1007/s10492-016-0137-7⟩. ⟨hal-01430404⟩



Record views